U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

What to do if i got high off robitussin dm (guaifenesin and dextromethorphan)?

1 doctor answer1 doctor weighed in
Dr. Glenn Messina
Aesthetic Medicine 35 years experience
Nothing: Let it wear off and don't abuse the medication any longer.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Similar questions

A female asked:

Does Robitussin DM (guaifenesin and dextromethorphan) contain antihistamine?

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 57 years experience
No: Just a mucus thinner and a cough suppressant. In the future, you can just google the product and ascertain the ingredients on most drug products yourself.
A 51-year-old member asked:

Can you tell me what is the best way to mask the bitterness of Robitussin dm (guaifenesin and dextromethorphan)?

1 doctor answer1 doctor weighed in
Dr. Clarence Grim
Endocrinology 57 years experience
Bitterness of meds: Hold your nose when you swallow help some.
A 47-year-old member asked:

Can new tattoos fade when you use antibiotics or Robitussin dm (guaifenesin and dextromethorphan)?

1 doctor answer1 doctor weighed in
Dr. Glenn Messina
Aesthetic Medicine 35 years experience
No: Tattoos fade from UV light exposure and your immune system constantly picking at it in an effort to remove the ink which is a foreign body.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 21, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.